Die Topologie der Mannigfaltigkeiten.

Hellmuth Kneser

Jahresbericht der Deutschen Mathematiker-Vereinigung (1926)

  • Volume: 34, page 1-13
  • ISSN: 0012-0456; 1869-7135

How to cite


Kneser, Hellmuth. "Die Topologie der Mannigfaltigkeiten.." Jahresbericht der Deutschen Mathematiker-Vereinigung 34 (1926): 1-13. <http://eudml.org/doc/145701>.

author = {Kneser, Hellmuth},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {Complex functions},
pages = {1-13},
title = {Die Topologie der Mannigfaltigkeiten.},
url = {http://eudml.org/doc/145701},
volume = {34},
year = {1926},

AU - Kneser, Hellmuth
TI - Die Topologie der Mannigfaltigkeiten.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1926
VL - 34
SP - 1
EP - 13
KW - Complex functions
UR - http://eudml.org/doc/145701
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.